# SDR DL72L970311

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 1102833
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT ASSY.  LIGHT FUNCTIONS NORMAL.  TRANS BATTERY INSPECTION STICKER TO NEW LIGHT ASSY.
